Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 954836, 10 pages
http://dx.doi.org/10.1155/2015/954836
Research Article

On the Second-Order Shape Derivative of the Kohn-Vogelius Objective Functional Using the Velocity Method

Department of Mathematics and Computer Science, College of Science, University of the Philippines Baguio, Governor Pack Road, 2600 Baguio City, Philippines

Received 31 July 2015; Revised 11 November 2015; Accepted 11 November 2015

Academic Editor: Julio D. Rossi

Copyright © 2015 Jerico B. Bacani and Julius Fergy T. Rabago. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerico B. Bacani and Julius Fergy T. Rabago, “On the Second-Order Shape Derivative of the Kohn-Vogelius Objective Functional Using the Velocity Method,” International Journal of Differential Equations, vol. 2015, Article ID 954836, 10 pages, 2015. https://doi.org/10.1155/2015/954836.